Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 326, NWS Norman, OK

May 23, 2016Archer County, Clay County, Wichita County, Texas; 4 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 23, 2016, 1:43 AM CDT for Archer County, Clay County, Wichita County, Texas; 4 counties in Oklahoma. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2016, 1:43 AM CDT (06:43 UTC)
Expired
May 23, 2016, 2:30 AM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
80.0 mph

Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK, Tillman County, OK, Archer County, TX, Clay County, TX, Wichita County, TX

The radar

The Altus AFB radar (KFDR), 54 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 1:45 AM CDTTSTM WND DMGGrandfield, OKNUMEROUS TREES DAMAGED.
May 23, 1:48 AM CDTTSTM WND DMG2 Nne Cookietown, OKA METAL GRAIN SILO WAS WRAPPED AROUND THE HIGHWAY DIVIDER CABLE AT MILE MARKER 16 ON I44. TIME ESTIMATED BASED ON RADAR.
May 23, 2:07 AM CDTTSTM WND DMG5 Sse Walters, OKNUMEROUS REPORTS OF TREE DAMAGE. SEVERAL POWER POLES DOWN. MINOR ROOF DAMAGE TO HOMES. SMALL STRUCTURES SUCH AS STORAGE SHEDS DAMAGED/DESTROYED. TIME ESTIMATED BASED ON RADAR.
May 23, 2:10 AM CDTTSTM WND GST 100Temple, OKRELAYED BY COUNTY DEPUTIES TO HAM RADIO NET CONTROL.
May 23, 2:13 AM CDTTSTM WND GST 711 N Burkburnett, TXLARGE TREE LIMBS DOWN GREATER THAN 2 INCHES IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 8:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

439 
WUUS54 KOUN 230643
SVROUN
OKC033-067-137-141-TXC009-077-485-230730-
/O.NEW.KOUN.SV.W.0326.160523T0643Z-160523T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
143 AM CDT MON MAY 23 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHWESTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
  WICHITA COUNTY IN NORTHERN TEXAS...
  NORTHERN CLAY COUNTY IN NORTHERN TEXAS...
  NORTHERN ARCHER COUNTY IN NORTHERN TEXAS...

* UNTIL 230 AM CDT

* AT 142 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTH OF COOKIETOWN TO NEAR BURKBURNETT TO
  5 MILES NORTHEAST OF LAKE DIVERSION...MOVING EAST AT 45 MPH. THE
  MOST DANGEROUS PART OF THE STORM WAS NEAR RANDLETT. 

  THESE ARE VERY DANGEROUS STORMS. 

  HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  WICHITA FALLS...BURKBURNETT...WALTERS...WAURIKA...IOWA PARK...ELECTRA...
  HOLLIDAY...COMANCHE...GRANDFIELD...TEMPLE...PETROLIA...BYERS...DEAN...
  RANDLETT...JOLLY...DEVOL...HASTINGS...ADDINGTON...SUGDEN AND KAMAY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 22.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3382 9895 3402 9895 3416 9871 3441 9866
      3434 9774 3391 9809 3368 9845
TIME...MOT...LOC 0642Z 283DEG 40KT 3435 9846 3411 9854 3388 9891 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
 
$$

MAHALE
1 follow-up statement
001 
WWUS54 KOUN 230716
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
216 AM CDT MON MAY 23 2016

OKC141-230725-
/O.CAN.KOUN.SV.W.0326.000000T0000Z-160523T0730Z/
TILLMAN OK-
216 AM CDT MON MAY 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TILLMAN COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3390 9879 3401 9880 3410 9849 3439 9840
      3434 9774 3391 9809 3369 9843
TIME...MOT...LOC 0715Z 282DEG 40KT 3433 9803 3403 9813 3385 9854 

$$

OKC033-067-137-TXC009-077-485-230730-
/O.CON.KOUN.SV.W.0326.000000T0000Z-160523T0730Z/
COTTON OK-JEFFERSON OK-STEPHENS OK-WICHITA TX-CLAY TX-ARCHER TX-
216 AM CDT MON MAY 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHEASTERN COTTON...NORTHWESTERN JEFFERSON...SOUTHWESTERN
STEPHENS...SOUTHEASTERN WICHITA...NORTHERN CLAY AND NORTHEASTERN
ARCHER COUNTIES...

AT 215 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF WAURIKA LAKE TO 4 MILES
SOUTHEAST OF BYERS TO NEAR WICHITA FALLS...MOVING EAST AT 45 MPH.
THE MOST DANGEROUS PORTION OF THE STORMS ARE NORTH OF THE RED
RIVER...ESPECIALLY NEAR WAURIKA AND ADDINGTON. 

THESE ARE VERY DANGEROUS STORMS.

HAZARD...90 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...YOU ARE IN A LIFE-THREATENING SITUATION. FLYING DEBRIS MAY 
         BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES 
         WILL BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES 
         WILL HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...WALTERS...WAURIKA...IOWA PARK...COMANCHE...
TEMPLE...PETROLIA...BYERS...DEAN...RANDLETT...JOLLY...HASTINGS...ADDINGTON...
SUGDEN...CORUM...WAURIKA LAKE...SHEPPARD AFB...NORTHERN LAKE ARROWHEAD
AND LAKESIDE CITY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 12 AND 19.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3390 9879 3401 9880 3410 9849 3439 9840
      3434 9774 3391 9809 3369 9843
TIME...MOT...LOC 0715Z 282DEG 40KT 3433 9803 3403 9813 3385 9854 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...90MPH
 
$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 12:35 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 23, 12:35 AM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1235 AM CDT MON MAY 23 2016

.DISCUSSION...
23/06Z TAF discussion follows.

&&

.AVIATION...
VFR/MVFR conditions will prevail most of forecast period with ifr
conditions possible in and near stronger storms over southwest
Oklahoma and KSPS. Shield of rain with embedded strong-severe
storms expected to pick up pace and move east of terminals toward
and after 10Z. Strong wind gusts will be possible well away from
any storms due to larger scale pressure perturbations. MVFR still
expected to dominate forecast after rain moves out with some VFR
possible after 18Z tomorrow. Low confidence on storm timing
tomorrow so prob30 was included all sites late afternoon through
evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  82  68  87 /  30  20  50  20
Hobart OK         67  88  68  91 /  40  40  30  20
Wichita Falls TX  67  87  70  90 /  40  20  20  10
Gage OK           65  91  63  93 /  30  20  20  10
Ponca City OK     67  83  68  88 /  30  30  50  20
Durant OK         68  83  70  84 /  30  30  40  20

&&

.OUN Watches/Warnings/Advisories...
OK...Wind Advisory until 3 AM CDT early this morning for OKZ014-016-
     021-022.

TX...None.
&&

06/11
Hazardous weather outlook, May 22, 10:00 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT SUN MAY 22 2016

OKZ004>048-050>052-TXZ083>090-231000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 PM CDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHWESTERN
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK EXTENDS SOUTH AND WEST OF A LINE FROM ERICK AND
ELK CITY... TO NEAR HOBART AND LAWTON OKLAHOMA... TO HENRIETTA
TEXAS. A MARGINAL RISK EXTENDS TO THE EAST OF THE SLIGHT RISK AND
SOUTHWEST OF A LINE FROM WOODWARD AND WEATHERFORD... TO DUNCAN
OKLAHOMA.

TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH 2 AM.

IMPACTS...
HAIL UP TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS TO 75
MPH... FREQUENT INTENSE LIGHTNING... AND HEAVY RAIN WILL BE THE
MAIN CONCERNS. A BRIEF TORNADO OR TWO MAY ALSO BE POSSIBLE IN
PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

DISCUSSION...
THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE AREA THROUGH
MONDAY MORNING. SOME OF THE STORMS WILL BE STRONG TO SEVERE
OVERNIGHT... ESPECIALLY IN PARTS OF SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE
MAIN CONCERNS BUT AS THE NIGHT PROGRESSES STRONG WINDS COULD
BECOME A BIGGER CONCERN. A FEW BRIEF TORNADOES MAY ALSO DEVELOP IN
PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE AFTER 2 AM MONDAY
BUT A FEW STORMS COULD STILL PRODUCE SMALL HAIL AND GUSTY WINDS.
HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLOODING AND FREQUENT
INTENSE LIGHTNING WILL REMAIN A CONCERN THROUGH THE NIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL LOCATED
WITHIN THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER
OPERATIONS THROUGH EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY
OF THE UPCOMING WORK WEEK. THE RISK AREAS COVER MUCH OF OKLAHOMA
AND WESTERN NORTH TEXAS. THUNDERSTORMS WILL LIKELY FORM DURING THE
AFTERNOON HOURS AND IMPACT WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS...BEFORE MOVING EAST DURING THE LATE AFTERNOON AND NIGHT.

THUNDERSTORMS WILL REMAIN IN THE FORECAST WEDNESDAY THROUGH
SATURDAY. SOME OF THESE STORMS MAY BE SEVERE...ESPECIALLY THURSDAY
AND FRIDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ/EM

In the hours before

Local storm report, May 22, 11:55 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1155 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

MDAY
Local storm report, May 22, 11:56 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     NON-TSTM WND GST 5 WSW ELK CITY          35.39N 99.50W
05/22/2016  E60.00 MPH       BECKHAM            OK   TRAINED SPOTTER

            SEMI BLOWN OVER ON I-40 OVERPASS.

&&

MDAY
Local storm report, May 23, 12:22 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1222 AM CDT MON MAY 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     HAIL             QUANAH                  34.30N 99.74W
05/23/2016  E1.00 INCH       HARDEMAN           TX   TRAINED SPOTTER

&&

RBARNES
Local storm report, May 23, 12:23 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CDT MON MAY 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND GST     ELMER                   34.48N 99.35W
05/23/2016  M60 MPH          JACKSON            OK   TRAINED SPOTTER

&&

RBARNES
Local storm report, May 23, 1:04 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
104 AM CDT MON MAY 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     TSTM WND GST     SW MANITOU              34.51N 98.98W
05/23/2016  M83 MPH          TILLMAN            OK   BROADCAST MEDIA

&&

RBARNES
Local storm report, May 23, 1:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
111 AM CDT MON MAY 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND GST     6 S FREDERICK           34.30N 99.01W
05/23/2016  M59 MPH          TILLMAN            OK   TRAINED SPOTTER

&&

RBARNES

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:12 PM CDTSpecial Weather StatementOUNFoard33 min
May 22, 9:22 PM CDTSevere Thunderstorm WarningOUNFoard38 min
May 22, 9:58 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman27 min
May 22, 11:09 PM CDTSevere Thunderstorm WarningOUNHardeman51 min
May 22, 11:39 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman51 min
May 23, 12:11 AM CDTSevere Thunderstorm WarningOUNWilbarger49 min
May 23, 12:17 AM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger43 min
May 23, 12:37 AM CDTFlash Flood WarningOUNWilbarger6 hr
May 23, 12:54 AM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wichita, Wilbarger51 min
May 23, 1:10 AM CDTAreal Flood AdvisoryOUNHardeman, Wilbarger3 hr
May 23, 1:41 AM CDTAreal Flood AdvisoryOUNClay, Wichita, Wilbarger3 hr
May 23, 2:28 AM CDTAreal Flood AdvisoryOUNClay3 hr
May 23, 2:29 AM CDTSevere Thunderstorm WarningOUNClay46 min
May 23, 2:42 AM CDTSevere Thunderstorm WarningOUNWilbarger48 min
May 23, 3:06 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita3 hr
May 23, 4:22 AM CDTFlood WatchOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more40 hr
May 23, 4:53 AM CDTSpecial Weather StatementOUNClay52 min
May 23, 5:11 AM CDTSpecial Weather StatementOUNArcher, Baylor, Wichita49 min
May 23, 6:03 AM CDTSpecial Weather StatementOUNWichita27 min
May 23, 6:04 AM CDTSpecial Weather StatementOUNClay26 min
May 23, 6:25 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita110 min
May 23, 6:30 AM CDTSpecial Weather StatementOUNWichita30 min
May 23, 7:02 AM CDTSpecial Weather StatementOUNClay28 min
May 23, 7:12 AM CDTSevere Thunderstorm WarningOUNClay33 min
May 23, 7:42 AM CDTSevere Thunderstorm WarningOUNClay18 min
May 23, 7:53 AM CDTAreal Flood AdvisoryOUNClay112 min
May 23, 8:18 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita4 hr
May 23, 9:47 AM CDTRiver Flood WarningOUNClay, Wichita3 days
May 23, 9:47 AM CDTRiver Flood WarningOUNCooke5 days
May 22, 8:32 PM CDTSpecial Weather StatementOUNBeckham, Ellis, Harmon, Harper, Roger Mills58 min
May 22, 9:27 PM CDTSevere Thunderstorm WarningOUNHarmon48 min
May 22, 10:09 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Harmon4 hr
May 22, 10:09 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson18 min
May 22, 10:20 PM CDTSevere Thunderstorm WarningOUNHarmon40 min
May 22, 10:42 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson48 min
May 22, 10:55 PM CDTFlash Flood WarningOUNHarmon5 hr
May 22, 11:03 PM CDTTornado WarningOUNGreer, Jackson27 min
May 22, 11:07 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson38 min
May 22, 11:10 PM CDTSpecial Weather StatementOUNRoger Mills50 min
May 22, 11:13 PM CDTSpecial Weather StatementOUNAlfalfa62 min
May 22, 11:17 PM CDTSpecial Weather StatementOUNCaddo28 min
May 22, 11:25 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa35 min
May 22, 11:50 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Custer, Dewey and 7 more3 hr
May 23, 12:05 AM CDTFlash Flood WarningOUNHarmon, Jackson3 hr
May 23, 12:39 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman51 min
May 23, 1:51 AM CDTSpecial Weather StatementOUNCleveland, McClain24 min
May 23, 1:58 AM CDTTornado WarningOUNCotton, Jefferson, Stephens32 min
May 23, 2:01 AM CDTSevere Thunderstorm WarningOUNHarmon, Jackson44 min
May 23, 2:26 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens49 min
May 23, 3:14 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, Marshall and 2 more46 min
May 23, 3:19 AM CDTSevere Thunderstorm WarningOUNTillman25 min
May 23, 3:58 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 2 more47 min
May 23, 7:44 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma, Pottawatomie46 min
May 23, 8:01 AM CDTSpecial Weather StatementOUNJefferson29 min
May 23, 9:48 AM CDTRiver Flood WarningOUNCotton4 days
May 23, 11:08 AM CDTSpecial Weather StatementOUNJohnston37 min
May 23, 11:10 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall31 min
May 23, 12:32 PM CDTSpecial Weather StatementOUNBryan28 min
May 23, 1:03 PM CDTSpecial Weather StatementOUNBryan27 min
May 23, 1:47 PM CDTSpecial Weather StatementOUNGarfield28 min
May 23, 2:40 PM CDTSpecial Weather StatementOUNNoble35 min
May 23, 4:48 PM CDTSpecial Weather StatementOUNPayne27 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.